Ebene algebraische Kurven vom Typ p, q.

Helmut Knebl

Manuscripta mathematica (1984/85)

  • Volume: 49, page 165-176
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Knebl, Helmut. "Ebene algebraische Kurven vom Typ p, q.." Manuscripta mathematica 49 (1984/85): 165-176. <http://eudml.org/doc/155040>.

author = {Knebl, Helmut},
journal = {Manuscripta mathematica},
pages = {165-176},
title = {Ebene algebraische Kurven vom Typ p, q.},
url = {http://eudml.org/doc/155040},
volume = {49},
year = {1984/85},

AU - Knebl, Helmut
TI - Ebene algebraische Kurven vom Typ p, q.
JO - Manuscripta mathematica
PY - 1984/85
VL - 49
SP - 165
EP - 176
UR - http://eudml.org/doc/155040
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.